# SDR M3XA2018010401

- Difficulty date: January 4, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N253MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1153
- Aircraft time: 1,682 hours, 4,833 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: L673M20A1012
- Part serial: 01299
- Condition: Leaking
- Location: Collective
- Part time: 1,682 hours, 4,833 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

PL FOR CYCLIC BACK PRESSURE CAUSING RESISTANCE TO PILOT INPUT.  PATIENT WAS PICKED UP, ENROUTE, WHEN THE PILOT FELT HIS CYCLIC INPUT HAD REARWARD PRESSURE.  PILOT MADE PL AT A HOSPITAL WITHOUT INCIDENT.  UPON MECHANICS INSPECTION FOUND COLLECTIVE SERVO LEAKING.  SERVO REPLACED AND OPERATIONAL CHECK NORMAL.
